# SDR UALA2009071302032

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 54,283 hours, 10,735 cycles
- Engine: Pwa PW4077
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Check Valve
- Part number: 568131509000
- Part serial: 0850923
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED FUEL XFER FROM RIGHT TO CENTER TANK CONTINUOUS 2000 LBS-HR.  REPLACED CENTER TANK RT OVERRIDE-JETTISON PUMP DISCHARGE CHECK VALVE, ACP'D FUNCTIONAL CHECK AND NO TRANSFER NOTED.  CENTER RT OVERRIDE JETTISON PUMP REMOVED AND REINSTALLED.  TRANSFERRED FUEL AND ACP'D LEAK CHECK, ALL NOW OK.
